Year: 2012
Author: Yixian Gao
Communications in Mathematical Research , Vol. 28 (2012), Iss. 1 : pp. 51–64
Abstract
In this paper, one-dimensional (1D) nonlinear beam equations of the form utt−uxx+uxxxx+mu=f(u) with Dirichlet boundary conditions are considered, where the nonlinearity f is an analytic, odd function and f(u)=O(u3). It is proved that for all m∈(0,M∗]⊂R (M∗ is a fixed large number), but a set of small Lebesgue measure, the above equations admit small-amplitude quasi-periodic solutions corresponding to finite dimensional invariant tori for an associated infinite dimensional dynamical system. The proof is based on an infinite dimensional KAM theory and a partial Birkhoff normal form technique.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2012-CMR-19063
Communications in Mathematical Research , Vol. 28 (2012), Iss. 1 : pp. 51–64
Published online: 2012-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 14
Keywords: beam equation KAM theorem quasi-periodic solution partial Birkhoff normal form.